A 22-year-old Florida woman who claims to have suffered severe side effects after taking the Yaz/Yasmin birth control medication has filed a lawsuit against Bayer.
The plaintiff said in her lawsuit that she experienced life-threatening side effects, including a bilateral pulmonary embolism, after taking Yaz. The complaint states that the woman started taking Yaz in April 2005 and took it until January 2009. The plaintiff suffered from a bilateral pulmonary embolism in February 2009 after ceasing taking the birth control. This led to other severe permanent injuries, pain, and distress. Because of her injury, she claims she also now has a high risk of developing complications like strokes, blood clots, heart attacks, or even sudden death.
Despite evidences and studies that showed taking Yaz increases the risk of adverse cardiovascular side effects, Bayer failed to warn their patients of the pill’s side effects. If you have suffered from the repercussions of this birth control, call a lawyer at Williams Kherkher to discuss filing a Yasmin lawsuit today.